# SDR 2002UALA00909

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 747 FRAME INNER FLANGE IS DAMAGED AT STRINGER 19L.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER MANUFACTURED AND INSTALLED.
